# SDR 08FDEA03530

- Difficulty date: August 21, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 56,723 hours, 11,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: AFA71321
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPEN-HOLE HFEC INSPECTION ON 0.460 INCH DIAMETER HOLE, MAIN CARGO DOOR LOWER JAMB SUPPORT FITTING NR 1 FOUND WITH CRACK INDICATIONS AT HOLES A, B, C AND D.  MAIN CARGO DOOR LOWER JAMB NR 1 SUPPORT FITTING HOLES A, B, C AND D CARRIED OUT BUSHING REPAIR AS PER SRM 53-50-00 FIGURE 10 VOLUME I.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
